I read posted quotes this effect. My dosage is 320mg and I'm 60 years old with thinning hair in the crown. Is this a bad drug for me?
Hair loss is a side effect but I'm not sure whether it is a common or rare side effect. It is not necessarily a bad drug for you ... you are just experiencing a side effect. If the hair loss is really bothersome please see your doctor and perhaps he/she can change your over to another medicine.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 1 answer
Posted 10 Jul 2011 • 1 answer
Posted 11 Sep 2011 • 2 answers
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 15 Feb 2017 • 1 answer